# SDR SB05060

- Difficulty date: May 11, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Dirty
- Location: Left Pack Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM GSO TO CLT, CREW REPORTED A BURNING/ELECTRICAL ODOR THROUGHOUT THE CABIN AREA.  FLIGHT LANDED AT CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT PACK COALESCER BAG DIRTY AND HAVING AN OFFENSIVE ODOR.  REPLACED SAME.  RIGHT PACK COALESCER BAG CHECKED OK.  RAN BOTH ENGINES AT 85 PERCENT N2 FOR SEVERAL MINUTES WITH NO BURNING ODOR NOTICED IN CABIN AREA.  AIRCRAFT OK FOR SERVICE.
